# SDR COMA0060179

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  CLEANED PLUGGED WATER DRAINS AT DOOR SILL, SO WIRING CONNECTORS COULD DRY OUT.  DOOR WARNING OPERATED NORMAL.
